zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Crank-Nicolson finite difference scheme for the Rosenau-Burgers equation. (English) Zbl 1166.65041
The authors consider an initial-boundary value problem of Rosenau-Burgers equation $$u_{t}+u_{xxxxt}-u_{xx}+u_{x}+uu_{x}=0$$ and propose a Crank-Nicolson type finite difference scheme. The existence and uniqueness of numerical solutions are derived. It is proved that the finite difference scheme is stable and convergent in the order of $ O(\Delta t^{2}+\Delta x^{2})$. The method is tested by an example. It will be better if the new scheme is tested by a shock wave problem.

MSC:
65M06Finite difference methods (IVP of PDE)
65M12Stability and convergence of numerical methods (IVP of PDE)
35Q53KdV-like (Korteweg-de Vries) equations
WorldCat.org
Full Text: DOI
References:
[1] Rosenau, P.: A quasi-continuous description of a nonlinear transmission line. Phys. scripta 34, 827-829 (1986)
[2] Rosenau, P.: Dynamics of dense discrete systems. Progr. theor. Phys. 79, 1028-1042 (1988)
[3] Park, M. A.: On the rosenau equation. Math. appl. Comput. 9, 145-152 (1990) · Zbl 0723.35071
[4] Chung, S. K.: Finite difference approximate solutions for the rosenau equation. Appl. anal. 69, No. 1 -- 2, 149-156 (1998) · Zbl 0904.65093
[5] Chung, S. K.; Pani, A. K.: Numerical methods for the rosenau equation. Appl. anal. 77, 351-369 (2001) · Zbl 1021.65048
[6] Manickam, S. A.; Pani, A. K.; Chung, S. K.: A second-order splitting combined with orthogonal cubic spline collocation method for the rosenau equation. Numer. meth. Partial diff. Eq. 14, 695-716 (1998) · Zbl 0930.65111
[7] Kim, Y. D.; Lee, H. Y.: The convergence of finite element Galerkin solution for the rosenau equation. Korean J. Comput. appl. Math. 5, 171-180 (1998) · Zbl 0977.65080
[8] Liu, L.; Mei, M.; Wong, Y. S.: Asymptotic behavior of solutions to the rosenau -- Burgers equation with a periodic initial boundary. Nonlinear anal. 67, 2527-2539 (2007) · Zbl 1123.35057
[9] Liu, L.; Mei, M.: A better asymptotic profile of rosenau -- Burgers equation. Appl. math. Comput. 131, 147-170 (2002) · Zbl 1020.35097
[10] Mei, M.: Long-time behavior of solution for rosenau -- Burgers equation (I). Appl. anal. 63, 315-330 (1996) · Zbl 0865.35113
[11] Mei, M.: Long-time behavior of solution for rosenau -- Burgers equation (II). Appl. anal. 68, 333-356 (1998) · Zbl 0909.35122
[12] Yan, Bai; Luming, Zhang: A conservative finite difference scheme for symmetric regularized long wave equations. Acta math. Appl. sinica 30, No. 2, 248-255 (2007) · Zbl 1142.65395
[13] Browder, F. E.: Existence and uniqueness theorems for solutions of nonlinear boundary value problems. Proc. symp. Appl. math. 17, 24-49 (1965) · Zbl 0145.35302